Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

A Rational Policy Solution to the Israeli-Palestinian Conflict

Gideon Doron
Journal of Policy Analysis and Management
Vol. 8, No. 4 (Autumn, 1989), pp. 663-667
DOI: 10.2307/3325052
Stable URL: http://www.jstor.org/stable/3325052
Page Count: 5
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($42.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
A Rational Policy Solution to the Israeli-Palestinian Conflict
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[663]
    [663]
  • Thumbnail: Page 
664
    664
  • Thumbnail: Page 
665
    665
  • Thumbnail: Page 
666
    666
  • Thumbnail: Page 
667
    667